Announcement

Collapse
No announcement yet.

dry mouth oxybutynin side effect

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Moonheart
    replied
    Oxybutnin made me so dehydrated I ended up in the hospital with the worst migraine I've ever had! It was horrible. I haven't been able to take it since. I'm terrified of the migraine.

    Leave a comment:


  • tulipgirl
    replied
    Goodnite Trishann
    Thank you for the kind words
    Sleep tight
    Connie

    Leave a comment:


  • Trishann
    replied
    Connie, Donna is right, there may be something else to take, I don't know. Really it was a trial and error thing for me. Just don't give up trying to find something that will work for you.

    My computer is really going slow today. I guess it does not like this hot weather, oh but I'm enjoying it.


    That would be good for you and your sister going to the same doctor. It just seem easier having someone with you and understand.

    Good night Connie,
    Sending Hugs, Trishann

    Leave a comment:


  • tulipgirl
    replied
    Hi Donna,
    thanks I have a call into her and hopefully she will call me tommorrow and prescribe another drug. Have a good nite
    God Bless
    Connie

    Leave a comment:


  • tulipgirl
    replied
    Thank you very much, I hope my sis does not have this too but we have been talking and she has been having symptoms for quite awhile too.
    You are Blessed
    Connie

    Leave a comment:


  • ICNDonna
    replied
    You really need to talk with your physician; there may be a different med he can order for you to avoid side effects.

    Donna

    Leave a comment:


  • Trishann
    replied
    Connie, I am sorry that you misunderstood me. The bread does not help with the dry mouth or throat. The bread just helps if you get a pill stuck in your
    throat. I have problems with pills getting stuck in my throat and esophagus and the bread pushes it down. If the pills stay in your esophagus, it can cause damage to it.

    I am sorry to hear that your sister might have IC too. I hope you both have a good night too.

    Sending hugs, Trishann

    Leave a comment:


  • tulipgirl
    replied
    Hello Trishann
    I will mention the Detrol to my doctor and see what she says. It sounds weird to eat bread to help the dryness, when I feel like what I have eaten won't go down I don't no if I could try to eat the bread I feel it would kill me and get stuck. I think I will just try to switch medicine. Thanks for writing back. My poor sister thinks she might have IC too. I told her about this website and she is very interested to read alot of info on it. I am new to this I was only diagnosed less than 2 weeks ago. I am going to have her go to my doctor when she does go. Have a wonderful nite
    God Bless
    Connie

    Leave a comment:


  • tulipgirl
    replied
    Hi Tracey
    Wow that would be scarey the double vision, I hope she switches the medicine. I no the side effects are not too fun either. Although I do feel better. Today I had my first problem with food. I have been eating everything on the good list and doing pretty good then today I had a cup of peppermint tea and within 1 1/2 hours I was in pain felt like someone stabbed me on my left side, so I guess that tea won't work for me. I can drink camamile tea and the low acid coffee so I guess I will stick with those.
    thanks for writing back and take care
    God Bless
    Connie

    Leave a comment:


  • Trishann
    replied
    Connie you are welcome. I hope your doctor will call back tomorrow and maybe can give you some advice too. Sometimes you can try different things but I took that medicine you are taking 3 times a day and the throat was bad. The detrol la is alittle better for me but still have problems.

    As Tracey said sometimes it does bother the eyes. I don't get double vision but my eyes does get blurry.

    Sending hugs, Trishann

    Leave a comment:


  • Claredale
    replied
    I used to take Detrol, but it didn't work for me, but I certainly remember the dry mouth. It was back when my ic was getting worse, so I was trying not to drink much especially at night, but like you said your throat even gets dry. I remember that my mom (retired nurse) told me to eat bread as well. I also had problems with my eyesight not only because of the dryness, but the double vision. This was when I was in my late 20s so I wasn't needing glasses at that time, so it really freaked me out with the double vision, which is a side effect.

    Tracey

    Leave a comment:


  • tulipgirl
    replied
    Hello Trishann
    Thanks for getting back to me, I am really having problems with this medication I can handle a dry mouth but it is my throat being so dry I can't make any spit to swallow my food and it getting caught in my throat and now my voice is horse sounding from the dryness. My doctor still has not called me back today so maybe I will here from her tommorrow. I hope so, Thanks for the idea's about the bread and Im sorry to here you are having the same problems.
    My prayers are with you
    Connie

    Leave a comment:


  • Trishann
    replied
    Connie I take Detrol LA, it does dry my mouth and throat. Chewing gum really helps keep the salvia going because sometimes the dryness is so bad. As for the heartburn, I take omeprazole two times a day. I try to take it with my medicine because it helps me not to get heartburn to easy.

    Also because of the dryness be careful taking the pills. Take a drink of water first and then take the pill with water. If it still feel lounge in your throat eating a piece of bread will helps it to go down. Don't know why but it does help. I might be wrong but I think all of these kind of medicine do dry the mouth up. But I also think some are more sensitive to it than others.

    Sending hugs, Trishann

    Leave a comment:


  • tulipgirl
    started a topic dry mouth oxybutynin side effect

    dry mouth oxybutynin side effect

    Help is anyone else having the side effects from onybutynin, I just started taking it 12 days ago and I have gotten to the point where I can hardly swallow food. My thoat feels like it is closed and food gets stuck because it is so dry, I also have heartburn cuz food feels like it is stuck and now my voice is raspy sounding from the dryness. I drink water all day and it is not helping. Is anyone else having this side effect? I am trying to get ahold of my doctor to see if she can change medication I cant stand the tight feeling in my throat and the dryness.
    Connie
Working...
X